On some minimal problem

Vítězslav Novák

Archivum Mathematicum (1984)

  • Volume: 020, Issue: 2, page 95-99
  • ISSN: 0044-8753

How to cite


Novák, Vítězslav. "On some minimal problem." Archivum Mathematicum 020.2 (1984): 95-99. <http://eudml.org/doc/18134>.

author = {Novák, Vítězslav},
journal = {Archivum Mathematicum},
keywords = {cyclic order; linear extension},
language = {eng},
number = {2},
pages = {95-99},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {On some minimal problem},
url = {http://eudml.org/doc/18134},
volume = {020},
year = {1984},

AU - Novák, Vítězslav
TI - On some minimal problem
JO - Archivum Mathematicum
PY - 1984
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 020
IS - 2
SP - 95
EP - 99
LA - eng
KW - cyclic order; linear extension
UR - http://eudml.org/doc/18134
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.